Advertisement

Clifford Algebra-valued Admissible Wavelets Associated to More than 2-dimensional Euclidean Group with Dilations

  • Jiman Zhao
  • Lizhong Peng
Part of the Operator Theory: Advances and Applications book series (OT, volume 167)

Abstract

In this paper, we consider the Clifford algebra-valued admissible wavelets, which are associated to more than 2-dimensional Euclidean group with Dilations. We give an explicit characterization of the admissibility condition in terms of the Fourier transform, study the properties of this kind of wavelet transform, also give a family of admissible wavelets.

Keywords

Wavelets Clifford algebra 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L. Andersson, B. Jawerth and M. Mitrea, The Cauchy singular integral operator and Clifford wavelets, in: Wavelets: mathematics and applications, CRC Press, J.J. Benedetto and M.W. Frazier (eds.), 1994, 525–546.Google Scholar
  2. [2]
    F. Brackx, R. Delanghe, F. Sommen, Clifford analysis, Pitman Publ., 1982.Google Scholar
  3. [3]
    F. Brackx, F. Sommen, Clifford-Hermite Wavelets in Euclidean Space, J. Fourier Anal. Appl., 6(3) (2000), pp. 209–310.MathSciNetGoogle Scholar
  4. [4]
    F. Brackx, F. Sommen, The continuous wavelet transform in Clifford analysis, in Clifford Analysis and Its Applications, NATO ARW Series, F. Brackx, JSR. Chisholm, V. Soucek eds., Kluwer Acad. Publ., Dordrecht, The Netherlands, 2001, pp. 9–26.Google Scholar
  5. [5]
    F. Brackx, F. Sommen, The generalized Clifford-Hermite continuous wavelet transform, Advances in Applied Clifford Algebras, 11 (2001), pp. 219–231. (Proceedings of the Cetraro conference in October 1998).MathSciNetCrossRefGoogle Scholar
  6. [6]
    A. Grossman, J. Morlet, Decomposition of Hardy functions into square integrable wavelets of constant shape, SIAM J. Math. Anal., 15 (1984), 723–736.MathSciNetCrossRefGoogle Scholar
  7. [7]
    Q.T. Jiang, L.Z. Peng, Wavelet transform and Toeplitz-Hankel type operators, Math. Scand., 70 (1992), 247–264.zbMATHMathSciNetGoogle Scholar
  8. [8]
    Q.T. Jiang L.Z. Peng, Toeplitz and Hankel type operators on the upper half-plane, Integral Eqns. Op. Th., 15 (1992), 744–767.zbMATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    R. Murenzi, Wavelet Transforms Associated to the n-dimensional Euclidean Group with Dilations, in Wavelet, Time-Frequency Methods and Phase Space (ed. Combes. J.), 1989, Boston-London: Jones and Bartlett Publishers.Google Scholar
  10. [10]
    T. Paul. Functions analytic on the half plane as quantum mechanical states, J. Math. Phys., 25 (1984), 3252–3263.MathSciNetCrossRefGoogle Scholar
  11. [11]
    F. Sommen, Special functions in Clifford analysis and Axial Symmetry, Journal of Mathematical and Applications, 130, 110–133 (1988).zbMATHMathSciNetCrossRefGoogle Scholar
  12. [12]
    E.M. Stein, G. Weiss, On theory of H p spaces, Acta Math., 103, 1960.Google Scholar
  13. [13]
    J.M. Zhao, L.Z. Peng, Quaternion-valued admissible Wavelets Associated with the 2-dimensional Euclidean Group with Dilations, J. Nat. Geom., 20 (2001), pp. 21–32.zbMATHMathSciNetGoogle Scholar
  14. [14]
    J.M. Zhao, L.Z. Peng, Quaternion-valued Admissible Wavelets and Orthogonal Decomposition of L 2(IG(2), H), submitted.Google Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2006

Authors and Affiliations

  • Jiman Zhao
    • 1
  • Lizhong Peng
    • 2
  1. 1.School of Mathematical SciencesBeijing Normal UniversityBeijingP.R. China
  2. 2.LMAM, School of Mathematical SciencesPeking UniversityBeijingP.R.China

Personalised recommendations